Mathematics and Mechanics Faculty, St.Petersburg State University

 
 

 


Русский
Scientific works supported by PJSC 2015
Preprints:
  1. T. Fisher, T. Petty, S. Tikhomirov, "Nonlocally maximal and premaximal hyperbolic sets", arXiv:1510.05933
  2. Vladimir A. Sosnilo, "Weight structures in localizations (revisited) and the weight lifting property", arXiv:1510.03403 
  3. Meshkova Yu. M., Suslina T. A., "Two-­parametric error estimates in homogenization of second order elliptic systems in $\mathbb{R}^d$ including lower order terms", arXiv:1509.01850
  4. Mikhail V. Bondarko, Vladimir A. Sosnilo, "On envelopes and separating functors for triangulated categories", arXiv:1508.04427 
  5. Mark Curran, Pavel Gurevich, Sergey Tikhomirov, "Recent Advances in Reaction-Diffusion Equations with Non­Ideal Relays",arXiv:1508.02233
  6. Anton BaranovAndrei Lishanskii, "Hypercyclic Toeplitz operators", arXiv:1506.06421 
  7. A. Neshitov, V. Petrov, N. Semenov, K. Zainoulline "Motivic decomposition of twisted flag varieties and representations of Hecke­type algebras", arXiv:1505.07083 
  8. Ilya Nekrasov, Gaiane Panina, "Volume and lattice points counting for the cyclopermutohedron", arXiv:1505.00352
  9. A. Ananyevskiy, "Stable operations and cooperations in derived Witt theory with rational coefficients", arXiv:1504.04848
  10. Roman Bessonov, Vladimir Kapustin, "Averaged wave operators and complex-symmetric operators", arXiv:1504.03820
  11. Pavel Gurevich, Sergey Tikhomirov, "Spatially discrete reaction-diffusion equations with discontinuous hysteresis", arXiv:1504.02385
  12. Yu.M. Meshkova, T.A. Suslina, "Homogenization of initial boundary value problems for parabolic systems with periodic coefficients", arXiv:1503.05892
  13. Andrei Alpeev, "On Pinsker factors for Rokhlin entropy", arXiv:1502.06036 
 
Published papers:
 
  1. Вершик А.М., Затицкий П.Б., Петров Ф.В., "Интегрирование виртуально непрерывных функций по бистохастическим мерам и формула следа ядерных операторов", Алгебра и анализ, том 27, выпуск 3, 66-74.
  2. П. Б. Затицкий, "Масштабирующая энтропийная последовательность: инвариантность и примеры", Зап. научн. сем. ПОМИ, 432 (2015), с. 128-­161.
  3. П. Б. Затицкий, П. Иванисвили, Д. М. Столяров, "Беллман против Берлинга: точные оценки равномерной выпуклости пространств~$L^p$", Алгебра и анализ, том 27, выпуск 2, 218-231. 
  4. Мешкова Ю. М., Суслина Т. А., "Усреднение решений начально-краевых задач для параболических систем",  Функциональный анализ и его приложения, 2015, Vol. 49, No. 1, pp. 88-93 http://dx.doi.org/10.4213/faa3177
  5. Alexey Ananyevskiy, "The special linear version of the projective bundle theorem", Compositio Mathematica, March 2015, Vol. 151, No. 3: pp. 461-501 http://dx.doi.org/10.1112/S0010437X14007702 
  6. A.Aleman, A. BaranovY. Belov, "Subspaces of $C^\infty$ invariant under the differentiation", Journal of Functional Analysis, April 2015, Vol. 268, Iss, 2: pp. 2421-2439 http://www.sciencedirect.com/science/article/pii/S0022123615000142
  7. E. Abakumov, A. BaranovYu. Belov, “Localization of zeros for Cauchy transforms”, International Mathematics Research Notices, 15(2015): 6699-6733 http://imrn.oxfordjournals.org/content/early/2014/09/10/imrn.rnu142.abstract
  8. Anton D. Baranov, Dmitry V. Yakubovich, “One-dimensional perturbations of unbounded selfadjoint operators with empty spectrum”, Journal of Mathematical Analysis and Applications 424 (2015), 2, 1404-1424 www.sciencedirect.com/science/article/pii/S0022247X14010397
  9. A. Baranov, A. Dumont, A. Hartmann, K. Kellay, "Sampling, interpolation and Riesz bases in small Fock spaces", Journal de Mathematiques Pures et Appliquees 103 (2015), 6, 1358-1389 www.sciencedirect.com/science/article/pii/S0021782414001615
  10. Anton BaranovAndrei Lishanskii, "On S. Grivaux’ example of a hypercyclic rank one perturbation of a unitary operator", Archiv der Mathematik 104 (3), pp. 223–235 link.springer.com/article/10.1007/s00013-015-0736-7
  11. R. V. Bessonov, “Fredholmness and compactness of truncated Toeplitz and Hankel operators”, Integral Equations Operator Theory, July 2015, Volume 82, Issue 4, pp. 451-467 http://link.springer.com/article/10.1007%2Fs00020-014-2177-2
  12. Alexander Ivanov, Sergei O. Ivanov, Yury Volkova, Guodong Zhouc, "BV structure on Hochschild cohomology of the group ring of quaternion group of order eight in characteristic two", Journal of Algebra, Vol. 435(2015), pp. 174–203 www.sciencedirect.com/science/article/pii/S0021869315001775
  13. A.A. Khartov, "Asymptotic analysis of average case approximation complexity of Hilbert space valued random elements", J. Complexity, Vol. 31, Issue 6, 2015, p. 835–866, http://www.sciencedirect.com/science/article/pii/S0885064X1500062X
  14. Andrei Lishanskii, "Существование гиперциклических подпространств у операторов Тёплица", Уфимский математический журнал, том 7 (2015), №2, с. 109–113 matem.anrb.ru/ru/vup
  15. A. Logunov, L. Slavin, D. Stolyarov, V. Vasyunin, P. Zatitskiy, "Weak integral conditions for BMO", Proc. Amer. Math. Soc. 143 (2015), pp. 2913-2926 www.ams.org/journals/proc/2015-143-07/S0002-9939-2015-12424-0/
  16. Alexander Logunov, Eugenia Malinnikova, "On ratios of harmonic functions", Advances in Mathematics, Volume 274, 9 April 2015, pp. 241-262 www.sciencedirect.com/science/article/pii/S0001870815000237
  17. Maria Platonova, "Симметричные $\alpha$­устойчивые распределения с нецелым $\alpha>2$ и связанные с ними стохастические процессы", Записки научных семинаров ПОМИ, том 442, 2015, pp. 101–117 www.mathnet.ru/php/archive.phtml
  18. N. V. Rastegaev, “On spectral asymptotics of the Neumann problem for the Sturm–Liouville equation with self­similar generalized Cantor type weight”, Journal of Mathematical Sciences (New York), 2015, 210:6, 814–821
  19. Paata Ivanisvili, Nikolay N. Osipov, Dmitriy M. Stolyarov, Vasily I.Vasyunin, Pavel B. Zatitskiy, "Sharp estimates of integral functionals on classes of functions with small mean oscillation", Comptes Rendus Mathematique, Volume 353, Issue 12, December 2015, pp. 1081–1085
  20. S. V. Kislyakov, D. V. Maksimov, D. M. Stolyarov, “Differential expressions with mixed homogeneity and spaces of smooth functions they generate”, Journal of Functional Analysis, 269:10 (2015), 3220­­-3263 PDF
  21. Tikhomirov S., "Shadowing in linear skew products", Записки научных семинаров ПОМИ, том 472(2015), pp. 261-273 ftp.pdmi.ras.ru/pub/publicat/znsl/v432/p261.pdf
  22. Tikhomirov S., "An example of a vector field with the oriented shadowing property", Journal of Dynamics and Control Systems. 21 (2015), no. 4, 643­-654
  23. Tikhomirov S., "Holder Shadowing on Finite Intervals", Ergodic Theory and Dynamical Systems, 35 (2015), no. 06, pp. 2000­-2016
  24. N.V. Alexeev, J.E. Andersen, R.C. Penner, P.G. Zograf, "Enumeration of chord diagrams on many intervals and their non­orientable analogs", Advances in Mathematics 289(5), 1056–1081 (2015)
  25. Maxim Kazarian, Peter Zograf, "Virasoro constraints and topological recursion for Grothendieck's dessin counting", Lett. Math. Phys., 105 (8), 1057-­1084 (2015)
  26. Maryam Mirzakhani, Peter Zograf, "Towards large genus asymptotics of intersection numbers on moduli spaces of algebraic curves", Geometric and Functional Analysis 25 (4), 1258­-1289 (2015);
  27. Alexey Ananyevskiy, "On the relation of special linear algebraic cobordism to Witt groups", Homology, Homotopy and Applications, принято к печати, arxiv.org/abs/1212.5780
  28. Yurii Belov, Yurii Lyubarskii, "On Summation of Nonharmonic Fourier Series", Constructive Approximation, принято к печатиlink.springer.com/article/10.1007/s00365-015-9290-6 
  29. Roman Bessonov, Vladimir Kapustin, "Averaged wave operators and complex­symmetric operators", Complex Analysis and Operator Theory, принято к печатиlink.springer.com/article/10.1007%2Fs11785-015-0496-1
  30. Elena Ikonnikova, "Hensel–Shafarevich canonical basis in Lubin­Tate formal modules", Journal of Mathematical Sciences (US), принято к печати
  31. Anton BaranovAndrei Lishanskii, "Hypercyclic Toeplitz operators", Results in Mathematics, принято к печати link.springer.com/article/10.1007/s00025-016-0527-x
  32. A. Logunov, E. Malinnikova, P. Mozolyako, "On a theorem of M. Cartwright in higher dimensions", Journal of the London Mathematical Society, опубликовано онлайн, http://arxiv.org/abs/1406.5743
  33. Yu.M. Meshkova, T.A. Suslina, "Homogenization of initial boundary value problems for parabolic systems with periodic coefficients", Applicable Analysis, опубликовано онлайн dx.doi.org/10.1080/00036811.2015.1068300
  34. Yu.M. Meshkova, T.A. Suslina, "Two-­parametric error estimates in homogenization of second-­order elliptic systems in $\mathbb{R}^d$", Applicable Analysis, принято к печати, DOI: 10.1080/00036811.2015.1122758
  35. L. Breen, R. Mikhailov, A. Touze, "Derived functors of the divided power functors", Geometry and Topology, принято к печати arxiv.org/abs/1312.5676
  36. G. Baumslag, R. Mikhailov, K. Orr, "Localization, metabelian groups and Isomorphism Problem", Trans. AMS, принято к печати
  37. Roman Mikhailov, “On transfinite nilpotence of the Vogel-Levine localization”,  Forum Mathematicum, опубликовано онлайн http://www.degruyter.com/view/j/form.ahead-of-print/forum-2014-0108/forum-2014-0108.xml
  38. Roman Mikhailov, “A one-relator group with long lower central series”, Forum Mathematicumопубликовано онлайн http://www.degruyter.com/view/j/form.ahead-of-print/forum-2014-0107/forum-2014-0107.xml
  39. S. Garibaldi, V. Petrov, N. Semenov, "Shells of twisted flag varieties and the Rost invariant", Duke Math. Journal, опубликовано онлайн projecteuclid.org/euclid.dmj/1449505759
  40. Mikhail V. Bondarko, Vladimir A. Sosnilo, "On envelopes and separating functors for triangulated categories" Алгебра и анализ, Том 27, номер 6, принято к печати
  41. Tikhomirov S., Gan S., Li M., "Oriented shadowing property and $Ω$-­stability for vector fields", Journal of Dynamics and Differential Equations, принято к печати, DOI:http://dx.doi.org/10.1007/s10884­014­9399­5
  42. Peter Zograf, "Enumeration of Grothendieck's Dessins and KP Hierarchy", Int. Math. Res. Notices 2015(24), 13533-13544 (2015), DOI: 10.1093/imrn/rnv077
 

14th Line 29B, Vasilyevsky Island, St.Petersburg 199178, RUSSIA

Tel.: (+7-812) 363-68-71

secretariat@chebyshev.spb.ru